MathSciNet Relay Station
MathSciNet bibliographic data
MR1335588 (96k:92019) 92D30 (35Q80)
Fitzgibbon, W. E.; Parrott, M. E.; Webb, G. F. Diffusion epidemic models with incubation and crisscross dynamics. Math. Biosci. 128 (1995), no. 1-2, 131–155.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement